Facebook Pixel
EmpowHER Guest

Plan B reaction normal?

By Anonymous February 12, 2016 - 7:08am
Rate This

Took Plan B three weeks ago with no bleeding or symptoms following. Now 3 almost 4 weeks after I am just now having symptoms and light bleeding. My period is suppose to come in the next 3 days (on birth control pills -84 day cycle) I took Plan b because I might have skipped a pill or two before we had sex and the condom broke.

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

Not all women have bleeding days after taking Plan B. It sounds like your period is starting, albeit a couple of days early - this is normal and a sign you are not pregnant.

For more on emergency birth control, click here:


February 12, 2016 - 7:18am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!